# SDR 97FDEA00317

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65956002753
- Condition: Corroded
- Location: Bs 1154-1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0644 024  CORROSION (C53-111-01(3)) ON STRINGER FITTING ON UPPER AND LOWER O/B FLANGE STR 20 LT, BS 1154-1163.  REMOVED AND REPLACED STRINGER FITTING STR 20 LT, BS 1154-1163 IAW FED-EX SRM 51-30-2.
